Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On extensions of models of strong fragments of arithmetic


Author: Roman Kossak
Journal: Proc. Amer. Math. Soc. 108 (1990), 223-232
MSC: Primary 03F30; Secondary 03C62, 03H15
MathSciNet review: 984802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a weak notion of recursive saturation (not always semiregularity) we prove that there are no finitely generated countable models of $ B\Sigma _n { + \neg I{\Sigma _n}( {n > 0} )} $. We consider the problem of not almost semiregularity of models of $ I{\Sigma _n} + \neg B{\Sigma _{n + 1}}$ . From a partial solution to this problem we deduce a generalization of the theorem of Smorynski and Stavi on cofinal extensions of recursively saturated models of arithmetic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F30, 03C62, 03H15

Retrieve articles in all journals with MSC: 03F30, 03C62, 03H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0984802-2
PII: S 0002-9939(1990)0984802-2
Keywords: fragments of arithmetic, recursive saturation, end extensions, cofinal extensions, automorphisms
Article copyright: © Copyright 1990 American Mathematical Society